MathSciNet Relay Station
MathSciNet bibliographic data
MR236638 45.30
Amann, Herbert Über die Existenz und iterative Berechnung einer Lösung der Hammerstein'schen Gleichung. (German) Aequationes Math. 1 1968 242–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement